# SDR USAA2014021900006

- Difficulty date: February 19, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 44,924 hours, 20,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1495
- Condition: Faulted
- Location: Cabin
- Part time: 38,385 hours, 22,494 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY POWER SUPPLY UNIT SHOWS FAULT.  REPLACED RT EPSU 12WL IAW A320 AMM 33-51-38-400-001-A, OPERATIONS CHECKED GOOD.
